# SDR IXXA2023070801

- Difficulty date: June 8, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 100,238 hours, 17,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 146T35103
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON EDGE OF SKIN AND BEARSTRAP DOUBLER AT STA 1268 BETWEEN STR 28R-29R.  EDGE DAMAGE WAS TRIMMED OUT RESULTING TO A 1.58 INCHES LONG X 0.56 INCH WIDE TRIMOUT
